CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Existence of rainbow matchings in strongly edge-colored graphs 期刊论文
DISCRETE MATHEMATICS, 2016, 卷号: 339, 期号: 10, 页码: 2457-2460
Authors:  Wang, Guanghui;  Yan, Guiying;  Yu, Xiaowei
Favorite  |  View/Download:123/0  |  Submit date:2018/07/30
Rainbow matchings  Strongly edge-colored graphs  Latin square  
Orthogonal matchings revisited 期刊论文
DISCRETE MATHEMATICS, 2015, 卷号: 338, 期号: 11, 页码: 2080-2088
Authors:  Qu, Cunquan;  Wang, Guanghui;  Yan, Guiying
Favorite  |  View/Download:152/0  |  Submit date:2018/07/30
Regular graphs  Orthogonal matchings  Rainbow matchings  Factors